Stochastic algorithms for inverse problems involving pdes and many measurements

Roosta-Khorasani, Farbod, Van Den Doel, Kees and Ascher, Uri (2014) Stochastic algorithms for inverse problems involving pdes and many measurements. SIAM Journal on Scientific Computing, 36 5: S3-S22. doi:10.1137/130922756


Author Roosta-Khorasani, Farbod
Van Den Doel, Kees
Ascher, Uri
Title Stochastic algorithms for inverse problems involving pdes and many measurements
Journal name SIAM Journal on Scientific Computing   Check publisher's open access policy
ISSN 1095-7197
1064-8275
Publication date 2014-01-01
Sub-type Article (original research)
DOI 10.1137/130922756
Open Access Status Not yet assessed
Volume 36
Issue 5
Start page S3
End page S22
Total pages 20
Place of publication Philadelphia, PA, United States
Publisher Society for Industrial and Applied Mathematics
Language eng
Keyword DC resistivity
EIT
Inverse problem
Many experiments
Partial differential equation
Stochastic algorithm
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 02 Nov 2017, 16:37:38 EST by Kay Mackie on behalf of Learning and Research Services (UQ Library)